# SDR C2XA00CL101

- Difficulty date: December 7, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 258
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3154 - THE CREW REPORTED THAT AFTER TAKEOFF THE NR 2 ENGINE TORQUE GAUGE DROPPED TO ZERO.  ALSO REPORTED THAT ALL OTHER PARAMETERS WERE NORMAL.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TORQUE GAUGE AND PERFORMED THE GROUND POWER RUNS IAW BEECHCRAFT MM 76-10-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
